# SDR G1IA2023051109046

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N902TS
- Make and model: Beech C90
- Aircraft serial: LJ1459
- Aircraft time: 10,307 hours, 14,511 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 6229681001
- Part serial: 1163
- Condition: Intermittent
- Location: Zone 200
- Part time: 18 hours, 23 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EADI FLASHED OFF AND ON IN FLIGHT
